# SDR CA970910012

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Snsnch M76AK
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Leadng Edge/Face
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER BLADE FOUND WITH STONE DAMAGE.
